MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal notification, that patient's second optetrak logic psc tibial insert implanted in plaintiff on (b)(6) 2018 failed, causing plaintiff knee pain and difficulty walking.Due to the pain, discomfort, and difficulty walking related to the second optetrak logic psc tibial insert implanted into plaintiff, plaintiff was forced to undergo a second revision surgery on (b)(6) 2019, approximately 1 year 5 months post revision procedure, at which time she was implanted with a third tibial insert.Again, tellingly, during the second revision procedure, plaintiff¿s surgeon noted there was ¿loosening of the tibial component¿ that required the second revision surgery.The insert implanted into plaintiff¿s knee on (b)(6) 2019 is an exactech truliant psc tibial insert¿an insert that has since been recalled.At this time, it is unknown whether the truliant psc tibial insert implanted into plaintiff has failed like the previous two optetrak logic psc tibial inserts implanted into plaintiff, but plaintiff continues to suffer pain, discomfort, and difficulty walking, all relating to the multiple revision surgeries she has undergone due to the failures of the two optetrak logic psc tibial inserts implanted into her right knee.To this day, plaintiff continues to experience pain, discomfort, difficulty walking, and limited range of motion as a result of the initial implant of the device as well as the subsequent revision surgeries.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: 4882023, 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t; 4886792, 02-012-50-2011 - logic fit/rbk augment 1/2 block sz 2, 5mm; 4886805, 02-012-50-2011 - logic fit/rbk augment 1/2 block sz 2, 5mm; 5180835, 02-012-60-1440 - logic stem ext 14mm x 40mm; 5367594, 204-70-00 - tibial stem ext.Screw.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16485668
Report Number1038671-2023-00349
Device Sequence Number5659812
Product Code JWH
UDI-Device Identifier10885862173577
UDI-Public10885862173577
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Device Catalogue Number02-012-44-3013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown